Tuberculosis Drug Side Effects Always Occur At Night?
TB drug side effects, does the TB side effect always occur after sunset? Explanation please
Hi, thanks for asking at HealthReplies.com
Anti-tuberculosis drugs (OAT) are drugs that are consumed by someone who is infected with mycobacterium tuberculosis bacteria, such as pulmonary TB, glandular TB, intestinal TB, TB meningitis and others. The medicine will be consumed every day for a long time, that is, for a minimum of 6 months of treatment.
At 2 months the initial treatment is called the initial phase. During this phase, the patient will be asked to control every 2 weeks. In the following months it is called the insertion and continuation phase, where the patient will be asked for control within 2 to 4 weeks, depending on the patient's condition. One aspect that doctors will value when in control is the appearance of side effects of the drug.
Side effects of OAT can occur mild to severe. And can appear at any time, as long as someone consumes it. In certain cases, such as urine that turns red, there is nothing to worry about. So that treatment is not needed for this case and OAT can be continued. In other cases, such as the appearance of a reddish rash on the skin, OAT can be continued at the same time as taking medication to relieve reddish rash complaints. In some other cases, the use of some OAT must be stopped. These decisions come from doctors who handle based on their knowledge.
For this reason, control is needed at a predetermined time or earlier. You should consult the doctor in charge to check yourself related complaints that you experience.
Thus hopefully useful.